# SDR QXEA2009091800688

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,911 hours, 21,624 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522185
- Part serial: 051C0340
- Condition: Failed
- Location: Zone 400
- Part time: 9,092 hours, 8,349 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA- WHEN APPLYING TAKEOFF POWER, MASTER CAUTION ILLUMINATED WITH NR 2 AC GEN CAUTION LIGHT, ABORTED TAKEOFF BELOW 40 KTS. RETURNED TO GATE. FERRIED ACFT TO PDX FOR REPAIRS. PERFORMED WIRE CHECKS FROM NR 2 AC GEN (P1) (P2) TO NR 2 GCU (P15), AND GCU (P15) TO NR 2 AC CONTACTOR BOX (P1), NO DEFECTS NOTED.  RESEARCHED HISTORY OF GEN AND FOUND PREVIOUS HISTORY WITH GEN CAUTION LIGHT, REMOVED AND REPLACED NR 2 AC GEN IAW AMM 24-21-01-000-801, 24-21-01-400-801, OP CHECK GOOD. RETURNED TO SERVICE.
